Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 1, Pages 7-24

Strang-Fix theory for approximation order in weighted Lp-spaces and Herz spaces

Department of Mathematics, Osaka University, Machikaneyama 1-16, Toyonaka, Osaka 560-0043, Japan

Received 1 September 2004

Academic Editor: Hans G. Feichtinger

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we study the Strang-Fix theory for approximation order in the weighted Lp -spaces and Herz spaces.